首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:ON THE NIELSEN-SCHREIER THEOREM IN HOMOTOPY TYPE THEORY
  • 本地全文:下载
  • 作者:Andrew W Swan
  • 期刊名称:Logical Methods in Computer Science
  • 印刷版ISSN:1860-5974
  • 电子版ISSN:1860-5974
  • 出版年度:2022
  • 卷号:18
  • 期号:1
  • 页码:1-15
  • DOI:10.46298/lmcs-18(1:18)2022
  • 语种:English
  • 出版社:Technical University of Braunschweig
  • 摘要:We give a formulation of the Nielsen-Schreier theorem (subgroups of free groups are free) in homotopy type theory using the presentation of groups as pointed connected 1-truncated types. We show the special case of finite index subgroups holds constructively and the full theorem follows from the axiom of choice. We give an example of a boolean infinity topos where our formulation of the theorem does not hold and show a stronger "untruncated" version of the theorem is provably false in homotopy type theory.
  • 关键词:homotopy type theory;free groups
国家哲学社会科学文献中心版权所有